Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 20, 2014, 06:47:36 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 635355
  • Total Topics: 48192
  • Online Today: 269
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: 9 months on Atripla  (Read 1188 times)

0 Members and 1 Guest are viewing this topic.

Offline Tar Heel

  • Member
  • Posts: 92
9 months on Atripla
« on: March 18, 2010, 04:36:29 PM »
Hey folks- long time, no type.  I just thought I'd check in and let everyone know how impressed I am with Atripla.  I've been on it 9 months now and I love it!  I was scared to death to start meds and have been so impressed.

First off- labs...

Before Atripla: CD4 304, VL 12,000

After Atripla for 9 months: CD4 401, VL UNDETECTABLE!   ;D



Minor things I have noticed...

I don't nap like I use to.
My family and friends say I look better and have a "healthy glow."
More energy
Better appetite
I was having some diarrhea with it, but began eating Activa daily and it does a world of good.
I have noticed a slightly decreased libido


Overall, I am thrilled.

"So much has been given to me that I have no time to ponder on that which has been denied." ~ Helen Keller

Offline Tar Heel

  • Member
  • Posts: 92
Re: 9 months on Atripla
« Reply #1 on: March 18, 2010, 04:47:19 PM »
Oh, and I forgot about the wild dreams.  They aren't scary or sexual- just strange.  I sit up every morning and wonder where that dream came from or what I was thinking about before I went to bed that made me have such strange thoughts.  It's a small price to pay in my opinion.  Plus, they are somewhat entertaining! 
"So much has been given to me that I have no time to ponder on that which has been denied." ~ Helen Keller

Offline azprince

  • Member
  • Posts: 153
Re: 9 months on Atripla
« Reply #2 on: March 18, 2010, 05:37:49 PM »
I was wondering when people say that side effects subside within one year does that apply to the dreams as well, or they will stay forever, I dont think they are so bad , I just miss dreaming one night without having a dream, sometimes they exhaust me  >:(
I have to admit : the good thing is that from now on;  I have no option but to succeed , still its ok to worry :))

Offline David_CA

  • Member
  • Posts: 3,246
  • Joined: March 2006
Re: 9 months on Atripla
« Reply #3 on: March 18, 2010, 07:21:26 PM »
Congrats on the numbers!  Your experiences with Atripla are similar to mine (though it took me much longer to get undetectable).  I don't have much in the way of dreams since I take my Atripla in the morning.  On weekends and days off, I'll often go back to sleep after taking it.  I generally do have some very strange dreams on those days!
Black Friday 03-03-2006
03-23-06 CD4 359 @27.4% VL 75,938
06-01-06 CD4 462 @24.3% VL > 100,000
08-15-06 CD4 388 @22.8% VL >  "
10-21-06 CD4 285 @21.9% VL >  "
  Atripla started 12-01-2006
01-08-07 CD4 429 @26.8% VL 1872!
05-08-07 CD4 478 @28.1% VL 740
08-03-07 CD4 509 @31.8% VL 370
11-06-07 CD4 570 @30.0% VL 140
02-21-08 CD4 648 @32.4% VL 600
05-19-08 CD4 695 @33.1% VL < 48 undetectable!
08-21-08 CD4 725 @34.5%
11-11-08 CD4 672 @39.5%
02-11-09 CD4 773 @36.8%
05-11-09 CD4 615 @36.2%
08-19-09 CD4 770 @38.5%
11-19-09 CD4 944 @33.7%
02-17-10 CD4 678 @39.9%  
06-03-10 CD4 768 @34.9%
09-21-10 CD4 685 @40.3%
01-10-11 CD4 908 @36.3%
05-23-11 CD4 846 @36.8% VL 80
02-13-12 CD4 911 @41.4% VL<20
You must be the change you want to see in the world.  Mahatma Gandhi

Offline skeebo1969

  • Member
  • Posts: 5,702
Re: 9 months on Atripla
« Reply #4 on: March 18, 2010, 07:45:30 PM »


   Congrats on those numbers and I am glad the Atripla is working out for you.  It's funny how it affects everyone differently, I hear some people commenting about the morning wood and increased sexual desire, while it did nothing for people like you and I.  Weird how that works.

   
I despise the song Love is in the Air, you should too.

Offline blackwingbear

  • Member
  • Posts: 363
  • Hello, all you happy people....
    • THE DARK MIND OF BLACKWINGBEAR
Re: 9 months on Atripla
« Reply #5 on: March 18, 2010, 09:20:48 PM »
  It's funny how it affects everyone differently, I hear some people commenting about the morning wood and increased sexual desire, while it did nothing for people like you and I.  Weird how that works.

Most of the time I have increased desire & morning (and evening!) "wood" and then sometimes I would just rather cuddle & "spoon" .. I don't think that's because of the Atripla,though - simply my desires changing as I get older. It's the intimacy over the lust sometimes now!
It's all a sham. Politics is a big game, same as the media - and same as religion. The point is to distract & control. If we're looking at what they tell us is the "big issue", we're not looking at what they are doing. In time, there will be different causes and different minorities to pick-on. All in the name of keeping the system going, and the people distracted.

Offline GSOgymrat

  • Member
  • Posts: 5,009
  • HIV+ since 1993. INTJ
Re: 9 months on Atripla
« Reply #6 on: March 18, 2010, 09:44:31 PM »
Glad the meds are working for you. :)

Offline Jeff64

  • Member
  • Posts: 255
Re: 9 months on Atripla
« Reply #7 on: March 19, 2010, 10:33:02 PM »
I find the wild dreams a pleasant side effect. I have the most amazing dreams every night!

Offline tednlou2

  • Member
  • Posts: 4,811
Re: 9 months on Atripla
« Reply #8 on: March 19, 2010, 11:43:23 PM »
Wishing ya all the best for higher and higher numbers! 

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.